# SDR FDEA202308111400

- Difficulty date: August 11, 2023
- Submitted: August 12, 2023
- Operation: Air carrier
- Aircraft: N916FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24137
- Aircraft time: 74,056 hours, 29,469 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Rod
- Part number: 250N20041209
- Condition: Damaged
- Location: Unknown
- Stage of operation: NR
- How discovered: C
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

AIRCRAFT HAS HEAVY CONTROL FEEL IN ROLL AXIS.   ROD BETWEEN LATERAL CONTROL FEEL, CENTERING AND TRIM MECHANISM AND LATERAL CONTROL OVERRIDE MECHANISM FOUND    WITH BEARING SEAL OUT REFERENCE IPC 27-11-14-02 ITEM 55. ROD R&R'D PER AMM 27-11-14-2 AND AMM 27-11-16-  4.
